# SDR 07FDEA05087

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 6517593
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ATTACH FWD AND UNDER EDGES OF LAV SINK CABINET FLOOR PAN, BS 304 TO BS 315, RBL 13 TO RBL 41, WL 208.  REMOVED CORRODED FLOOR PAN AND FABRICATED NEW PAN REF SRM 51-30-2 PG 3, AND SRM 53-20-1 PG 5 AND 12.  TREATED AND PRIMED AND APPLIED TOP COAT TO PAN REF SRM 51-10-2 PG 1.  INSTALLED NEW FLOOR PAN, BS 304, RBL 13- RBL 41 REF SRM 51-30-02 PG 2.  THIS IS   CLASSIFIED AS A MINOR REPAIR.
